MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 RECLAIM ASSEMBLY BODY; RECLAIM INSTRUMENTS : INSERTION DEVICES

DEPUY IRELAND - 9616671 RECLAIM ASSEMBLY BODY; RECLAIM INSTRUMENTS : INSERTION DEVICES
Catalog Number 297500600
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon broke the instrument during use.No surgical delay.All pieces were retrieved from the patient.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc-(b)(4).
 
Additional Manufacturer Narrative
Investigation summary examination of the returned instrument cannot confirm the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
RECLAIM ASSEMBLY BODY
Common Device Name
RECLAIM INSTRUMENTS : INSERTION DEVICES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork IN
EI 
MDR Report Key7212122
Report Number1818910-2018-51804
Device Sequence Number1185874
Product Code LXH
UDI-Device Identifier10603295155942
UDI-Public10603295155942
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number297500600
Device Lot NumberSO2028337
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2018
Initial Date Received by Manufacturer 01/05/2018
Supplement Date Received by Manufacturer01/25/2018
10/11/2018
Initial Report FDA Received Date01/23/2018
Supplement Report FDA Received Date01/26/2018
11/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1